MAUDE Adverse Event Report: SMITH & NEPHEW, INC. 10 X 36 130 D TAN RT ROSE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SMITH & NEPHEW, INC. 10 X 36 130 D TAN RT ROSE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 71648236
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/25/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the final phase of the procedure, the proximal cap did not join to nail.The indicated procedure was done, but these did not adapt properly to the nail, therefore, another cap was opened but this also failed, the patient was left without a cap.It is unknown if the problem is associated with the plugs or the nail.The patient's health condition is stable.Delay 30 minutes -1 hour reported.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.Without the actual device involved our investigation cannot proceed.If the device or new information is received in the future, the complaints can be re-opened.No further actions are being taken at this time.

Brand Name
10 X 36 130 D TAN RT ROSE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9318098
Report Number1020279-2019-04016
Device Sequence Number2360278
Product Code HSB
UDI-Device Identifier03596010501141
UDI-Public03596010501141
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K040462
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2024
Device Catalogue Number71648236
Device Lot Number14JM16974
Initial Date Received by Manufacturer 10/25/2019
Supplement Date Received by Manufacturer12/12/2019
Initial Report FDA Received Date11/13/2019
Supplement Report FDA Received Date12/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1